MathSciNet Relay Station
MathSciNet bibliographic data
MR1245130 58H05 (53C10)
Morimoto, Tohru Geometric structures on filtered manifolds. Hokkaido Math. J. 22 (1993), no. 3, 263–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement